# SDR SWAA042996

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,774 hours, 57,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 6546568582
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2 EACH CRACKS AT AFT PRESSURE BULKHEAD Y-CHORD AT BS 1016, STRINGER 6L AND STRINGER 6R.  REPAIRED Y-CHORD SECTIONS PER EA.
